# SDR V0XR201003080002

- Difficulty date: March 8, 2010
- Submitted: March 8, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N840HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145082
- Aircraft time: 25,698 hours, 24,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14590082003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD ANGLE AT Y0.0 FROM FRM 18.5-20 IS CORRODED BEYOND LIMITS. REMOVED AND REPLACED FLOORBOARD ANGLE. W/C 1062
